I have been on Zoloft 25mg for 5 weeks for anxiety. I was still having anxiety and decided to go up slowly to 50mg. I've only been taking half (37.5) at a time for about 4 day's. I've been feeling more anxious in the first half of the day. Do I keep going forward and take the full 50mg? Is it common to still have some side effects when raising the dose? Or go back to 25mg for a while longer?
Does Zoloft increase dosage cause side effects?
Question posted by JM2 on 18 July 2021
Last updated on 27 July 2021
Yes, a dosage increase may cause recurrent or new side effects in some people. I'd stay with the 37.5mg until the side effects subside and then decide if that dose controls your symptoms. If you're still feeling anxiety then you'll probably want to up it to the 50mg.
50mg to 200mg is the recommended maintenance dose so you have plenty of wiggle room if you need it.
Be sure to let your doctor know of any dosage changes and the results.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.